# SDR ASAA2019052729516

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 12,611 hours, 4,213 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 388880587
- Part serial: 170257
- Condition: Failed
- Location: Apu
- Part time: 3,362 hours, 5,885 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO-SHUT DOWN GROUNDED - YES. R/R APU IGNITION EXCITER REF AMM 49-41-38 OPS CK GOOD.
